آمار

تعداد نشریات24
تعداد شماره‌ها386
تعداد مقالات3,906
تعداد مشاهده مقاله5,924,194
تعداد دریافت فایل اصل مقاله3,870,424
Mazraeh, Hassan Dana, Molai, Ali Abbasi. (1397). RESOLUTION OF NONLINEAR OPTIMIZATION PROBLEMS SUBJECT TO BIPOLAR MAX-MIN FUZZY RELATION EQUATION CONSTRAINTS USING GENETIC ALGORITHM. نشریه علمی دانشگاه سیستان و بلوچستان, 15(2), 109-131. doi: 10.22111/ijfs.2018.3762
Hassan Dana Mazraeh; Ali Abbasi Molai. "RESOLUTION OF NONLINEAR OPTIMIZATION PROBLEMS SUBJECT TO BIPOLAR MAX-MIN FUZZY RELATION EQUATION CONSTRAINTS USING GENETIC ALGORITHM". نشریه علمی دانشگاه سیستان و بلوچستان, 15, 2, 1397, 109-131. doi: 10.22111/ijfs.2018.3762
Mazraeh, Hassan Dana, Molai, Ali Abbasi. (1397). 'RESOLUTION OF NONLINEAR OPTIMIZATION PROBLEMS SUBJECT TO BIPOLAR MAX-MIN FUZZY RELATION EQUATION CONSTRAINTS USING GENETIC ALGORITHM', نشریه علمی دانشگاه سیستان و بلوچستان, 15(2), pp. 109-131. doi: 10.22111/ijfs.2018.3762
Mazraeh, Hassan Dana, Molai, Ali Abbasi. RESOLUTION OF NONLINEAR OPTIMIZATION PROBLEMS SUBJECT TO BIPOLAR MAX-MIN FUZZY RELATION EQUATION CONSTRAINTS USING GENETIC ALGORITHM. نشریه علمی دانشگاه سیستان و بلوچستان, 1397; 15(2): 109-131. doi: 10.22111/ijfs.2018.3762


Contact Us | Help & Support | Site Map

Journal Management System. Designed by sinaweb.